# SDR CA140224002

- Difficulty date: January 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127E
- Propeller: Hamstd 247F1
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Failed
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED DUE TO FAULT CODE ALARM FROM THE PROPELLER ELECTRONIC CONTROLLER.  DURING THE ON GROUND TROUBLESHOOTING, THE PROPELLER VALVE MODULE, THE OVERSPEED GOVERNER AND THE OIL PUMP WERE REPLACED AND THE ALL FAULTS DISAPPEARED.  THE ACFT RETURN TO SERVICE.
